8/26/08

Tuesday News

Due to the fact that a rash-like fungus is currently taking over my body I have been forced to start taking steroids.

Well they are pills and they were prescribed to me by the Dr.

Yes, I went and saw the Dr. again, he loves me.

The doc told to tell my husband to watch out for my roid rage, the steroids will possibly make me grumpy and have mood swings.

Yesterday I got very irritated about something Luke did. I proceeded to let him know that I was irritated. He then told me he would be glad when I stopped taking those steroids.

I just picked them up from the pharmacy today. I have yet to start taking any of the pills.

Gotta love those new husbands.

Did you know that I am related to the cutest cowboy in the world? Well I am. Here is proof:


Isn't that the cutest thing ever? He is getting so big! Photo by the amazing Memories By Melanie. Check her out!


Happy Tuesday Ya'll!
Photobucket

5 comments:

  1. That picture is adorable!!!

    ReplyDelete
  2. LOL! And that babe is BEYOND precious. The cowboy hat about sent me over the edge. :)

    ReplyDelete
  3. I'm so sorry your fungus is sticking around for so long. I swear we are too much alike...it's even a little creepy :)
    I'll be praying for you (and Luke)!

    ReplyDelete
  4. This post made me chuckle!! How funny.

    That cowboy is the cutest!! His momma better watch out!!!

    ReplyDelete
  5. Oh, the joys of steroids! Are you taking Prednisone? I've been on that several times this year. Yuck! I have to laugh about Luke's comment. That's priceless. And, you are related to the cutest cowboy ever! He's a doll.

    ReplyDelete

Thank you for leaving a comment. I try my best to respond to all comments but don't always succeed. I do love reading each and every comment though!